MathSciNet Relay Station
MathSciNet bibliographic data
MR2273689 (2007m:37197) 37L99 (35B25 35M10 37D10 74D10 74H10)
Wilber, J. Patrick Invariant manifolds describing the dynamics of a hyperbolic-parabolic equation from nonlinear viscoelasticity. Dyn. Syst. 21 (2006), no. 4, 465–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement